Processing math: 0%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 50 No. 7 (1998)
Vol. 50 No. 7 (1998)
Published:
25.07.1998
Research articles
On the structure of solutions of a system of singularly perturbed differential equations with nondiagonalizable limit operator
V. N. Bobochko
867–876
PDF (Russian)
Springer
A problem with formal initial conditions for differential equations with constant pseudodifferential coefficients
V. S. Il'kiv
877–888
PDF (Ukrainian)
Springer
On the regularity of the growth of the modulus and argument of an entire function in the metric of
L^p [0, 2π]
R. Z. Kalinets, Yu. A. Koval’chuk
889-896
PDF (Ukrainian)
Springer
Boundary-value problems with random initial conditions and functional series from sub
φ
(Ω). II
Yu. A. Koval’chuk, Yu. V. Kozachenko
897–906
PDF (Russian)
Springer
Permutations and piecewise-constant approximation of continuous functions of
n
variables
N. P. Korneichuk
907–918
PDF (Russian)
Springer
Pseudoparabolic variational inequalities without initial conditions
S. P. Lavrenyuk, M. B. Ptashnik
919–929
PDF (Ukrainian)
Springer
Distribution of the spectrum and representation of solutions of degenerate dynamical systems
A. G. Mazko
930–936
PDF (Russian)
Springer
Asymptotic normality and efficiency of a weighted correlogram
R. E. Maiboroda
937–947
PDF (Russian)
Springer
Construction of a separately continuous function with given oscillation
V. K. Maslyuchenko, O. V. Maslyuchenko
948–959
PDF (Ukrainian)
Springer
The theory of the numerical-analytic method: Achievements and new trends of development. III
M. I. Ronto, A. M. Samoilenko, S. I. Trofimchuk
960–979
PDF (Russian)
Springer
Minimum-Area ellipse containing a finite set of points. I
Yu. I. Petunin, В. V. Rublev
980–988
PDF (Russian)
Springer
Short communications
On
I
-Rigid and
q
-Rigid Rings
O. D. Artemovich
989–993
PDF (Russian)
Springer
On the convergence of difference schemes for the diffusion equation of fractional order
A. R. Bechelova
994–996
PDF (Russian)
Springer
Filtration and prediction of random solutions of a system of linear differential equations with coefficients depending on a finite-valued Markov process
A. L. Lapshin
997–1000
PDF (Russian)
Springer
Rate of convergence of the Taylor series for some classes of analytic functions
V. V. Savchuk
1001–1003
PDF (Ukrainian)
Springer
On one generalization of the Langevin equation with determinate modulus of velocity
E. V. Chalykh
1004–1006
PDF (Russian)
Springer
Chronicles
The International Conference “Nonlinear Partial Differential Equations”
1007–1008
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians